JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 89
Existence and Global Attractivity of Periodic Solutions in $n$-Species Food-Chain System with Time Delays

    Authors: Qiming Liu, Haiyun Zhou,  
    Keywords: Time delay, Periodic solution, Global attractivity.  
    Date Received: 21/08/03  
    Date Accepted: 10/10/03  
    Subject Codes:


    Editors: Ravi P. Agarwal,  

A delayed periodic n-species simple food-chain system with Holling type-II functional response is investigated. By means of Gaines and Mawhin's continuation theorem of coincidence degree theory and by constructing appropriate Lyapunov functionals, sufficient conditions are obtained for the existence and global attractivity of positive periodic solutions of the system.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login